Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 11, NWS Wilmington, OH

March 15, 2012Clinton County, Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 15, 2012, 11:18 AM EDT for Clinton County, Warren County, Ohio. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2012, 11:18 AM EDT (15:18 UTC)
Expired
Mar 15, 2012, 11:48 AM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clinton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 12 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 11:33 AM EDTHAIL 1Clarksville, OH
Mar 15, 11:43 AM EDTHAIL 0.52 W Wilmington, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WUUS51 KILN 151518
SVRILN
OHC027-165-151600-
/O.NEW.KILN.SV.W.0011.120315T1518Z-120315T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 AM EDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLINTON COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL NOON EDT.

* AT 1116 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR MIDDLEBORO...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILMINGTON...
  NEW VIENNA...

IN ADDITION...CLARKSVILLE...WESTBORO...MIDLAND...OGDEN...CUBA...
MARTINSVILLE...MORRISVILLE AND BURTONVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 30 AND 37...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3927 8424 3941 8420 3950 8358 3948 8358
      3933 8368 3928 8375 3926 8418
TIME...MOT...LOC 1517Z 259DEG 27KT 3936 8398

$$


BINAU
3 follow-up statements
229 
WWUS51 KILN 151525
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 AM EDT THU MAR 15 2012

OHC027-165-151600-
/O.CON.KILN.SV.W.0011.000000T0000Z-120315T1600Z/
CLINTON OH-WARREN OH-
1125 AM EDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHEASTERN WARREN AND SOUTHERN CLINTON COUNTIES...

AT 1120 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR CLARKSVILLE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEW VIENNA AND SABINA.

IN ADDITION...OGDEN...CUBA...MARTINSVILLE...MORRISVILLE...
BURTONVILLE...NEW ANTIOCH...MELVIN AND REESVILLE ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3927 8406 3928 8405 3942 8412 3950 8358
      3948 8358 3935 8366 3933 8368 3928 8375
      3927 8395 3927 8404 3926 8406 3927 8408
TIME...MOT...LOC 1525Z 259DEG 27KT 3938 8392

$$


BINAU
151 
WWUS51 KILN 151537
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1137 AM EDT THU MAR 15 2012

OHC027-165-151600-
/O.CON.KILN.SV.W.0011.000000T0000Z-120315T1600Z/
CLINTON OH-WARREN OH-
1137 AM EDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
EASTERN WARREN AND CENTRAL CLINTON COUNTIES...

AT 1133 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR 
BURTONVILLE...MOVING EAST AT 30 MPH...AND WILL MOVE THROUGH 
WILMINGTON.

A STORM WITH THE POTENTIAL FOR QUARTER SIZED HAIL WAS LOCATED WEST 
OF CLARKSVILLE...ALSO MOVING EAST TOWARD CLARKSVILLE AND WILMINGTON.

LOCATIONS IMPACTED INCLUDE...
SABINA.
WILMINGTON.
CLARKSVILLE.

IN ADDITION...NEW ANTIOCH...MELVIN AND REESVILLE ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3936 8366 3934 8369 3932 8375 3932 8393
      3932 8400 3942 8412 3950 8358 3948 8358
TIME...MOT...LOC 1536Z 259DEG 27KT 3939 8381

$$


BINAU
453 
WWUS51 KILN 151548
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1148 AM EDT THU MAR 15 2012

OHC027-165-151558-
/O.CAN.KILN.SV.W.0011.000000T0000Z-120315T1600Z/
CLINTON OH-WARREN OH-
1148 AM EDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN AND CENTRAL
CLINTON COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

SMALL HAIL TO DIME SIZE...GUSTY WINDS AND HEAVY RAIN ARE ALL LIKELY 
AS STORMS CONTINUE TO PASS THROUGH EASTERN WARREN AND MUCH OF 
NORTHERN CLINTON COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3936 8366 3934 8369 3932 8375 3932 8393
      3932 8400 3942 8412 3950 8358 3948 8358
TIME...MOT...LOC 1548Z 259DEG 27KT 3940 8369

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 5:16 AM EDT, 6 hours 2 minutes earlier.

Area forecast discussion, Mar 15, 5:16 AM EDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
516 AM EDT THU MAR 15 2012

.SYNOPSIS...
A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE
OHIO VALLEY THROUGH THE WEEKEND. THUNDERSTORMS WILL BE POSSIBLE
THROUGH THIS TIME AS THESE FEATURES COMBINE WITH AN UNSTABLE
AIRMASS. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE
WEEKEND AND INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A LINE OF SHOWERS AND THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE
FA WILL CONTINUE TO MOVE TO THE EAST AND OUT OF THE FA OVER THE
NEXT HOUR OR SO. SOME SUB SEVERE HAIL HAS BEEN REPORTED WITH THESE
STORMS ACROSS THE FA.  THERE WILL THEN BE A BRIEF LULL IN THE
PRECIPITATION HOWEVER SHOWERS AND ISOLATED THUNDERSTORMS ARE
LOCATED OVER WESTERN INDIANA AND EXPECT THIS AND ADDITIONAL
THUNDERSTORM ACTIVITY TO MOVE INTO THE AREA DURING THE DAY TODAY.
MODELS ARE HAVING A HARD TIME RESOLVING WHERE CONVECTION WILL
OCCUR TODAY. THUNDERSTORM ACTIVITY WILL BE SCATTERED IN NATURE
TODAY. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL WITH
HIGHS IN THE MIDDLE TO UPPER 70S. WENT ON THE WARM SIDE OF
GUIDANCE FOR HIGH TEMPERATURES TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
NEBULOUS PATTERN CONTINUES THROUGH THE SHORT TERM TIME FRAME. WEAK
DISTURBANCES WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST
THROUGH SUNDAY. SOUTHERLY FLOW WILL KEEP ABOVE NORMAL TEMPERATURES
ACROSS THE AREA WITH HIGH TEMPERATURES IN THE 70S EXPECTED EACH
DAY. PRECIPITATION WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON AS THE
UPPER LEVEL RIDGE BUILDS INTO THE AREA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
UPPER LEVEL RIDGE WILL ESTABLISH ITSELF ACROSS THE AREA THROUGH
THE REMAINDER OF THE LONG TERM. THIS WILL ALLOW FOR THE
CONTINUATION OF WELL ABOVE NORMAL TEMPERATURES AND FOR GENERALLY
DRY CONDITIONS ACROSS THE FA. HIGH TEMPERATURES EACH DAY WILL BE AT
LEAST IN THE 70S WITH A FEW LOCATIONS ACROSS SOUTHERN PORTIONS OF
THE FA NEARING THE 80 DEGREE MARK. NORMAL HIGH TEMPERATURES THIS
TIME OF YEAR ARE IN THE UPPER 40S TO THE LOWER 50S.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
LINE OF SPOTTY SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE
AREA WILL PASS BY THE COLUMBUS TERMINALS WITHIN THE NEXT SEVERAL
HOURS. GIVEN THE COVERAGE AND THUS PROBABILITY OF ANY OF THIS
IMPACTING THE TERMINALS HAVE OPTED TO USE VCSH IN INITIAL
ISSUANCE.

SCATTERED TO BROKEN HIGH BASED CUMULUS WILL AFFECT THE AREA
THROUGH MUCH OF THE TAF PERIOD. THERE IS THE POTENTIAL FOR SHOWERS
AND THUNDERSTORMS. BUT WEAK FORCING MEANS THAT CONFIDENCE IS LOW
IN COVERAGE/TIMING/LOCATION. THUS HAVE KEPT THE REST OF THE
TERMINALS DRY FOR NOW. SOUTH WINDS WILL INCREASE DURING THE DAY
WITH SOME GUSTS AROUND 20 KT POSSIBLE.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THEN AGAIN ON
SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...NOVAK
AVIATION...
Hazardous weather outlook, Mar 15, 10:48 AM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1048 AM EDT THU MAR 15 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-161500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1048 AM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA
TODAY. MAINLY SMALL HAIL AND LOCALIZED FLOODING WILL BE POSSIBLE
FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 15, 10:35 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             SOUTH LEBANON           39.37N 84.21W
03/15/2012  E0.88 INCH       WARREN             OH   LAW ENFORCEMENT

&&

BINAU
Local storm report, Mar 15, 10:49 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1049 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     HAIL             5 E CINCINNATI          39.14N 84.41W
03/15/2012  E0.50 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

MIKEG
Local storm report, Mar 15, 10:50 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1050 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             MASON                   39.36N 84.31W
03/15/2012  E0.50 INCH       WARREN             OH   TRAINED SPOTTER

&&

MIKEG
Special weather statement, Mar 15, 10:51 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT THU MAR 15 2012

KYZ093-097>100-OHZ070>073-077>082-088-151545-
LEWIS KY-MASON KY-ROBERTSON KY-BRACKEN KY-CAMPBELL KY-ADAMS OH-
BROWN OH-BUTLER OH-CLINTON OH-HAMILTON OH-PIKE OH-ROSS OH-SCIOTO OH-
WARREN OH-CLERMONT OH-HIGHLAND OH-
1051 AM EDT THU MAR 15 2012

...THUNDERSTORMS WITH HAIL AND HEAVY RAIN MOVING ACROSS SOUTHERN
OHIO AND EXTREME NORTHERN KENTUCKY...

SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ARE MOVING ACROSS SOUTHERN
OHIO AND EXTREME NORTHERN KENTUCKY AND WILL CONTINUE TO DO SO
THROUGH NOON.

THE STRONGEST OF THESE STORMS WILL PRODUCE HAIL UP TO THE SIZE OF
PENNIES...AND TORRENTIAL RAINFALL RATES. A QUICK ONE TO TWO INCHES
OF RAIN IS POSSIBLE FOR FOR AREAS ALONG AND NORTH OF THE OHIO RIVER.
THIS MAY LEAD TO LOCALIZED FLOODING...AND RAPID RISES OF SMALL
CREEKS AND STREAMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANDERSON
TOWNSHIP...TERRACE
PARK...MASON...MILFORD...LOVELAND...WITHAMSVILLE...LEBANON...AMELIA..
.BATAVIA...MORROW...FELICITY AND BETHEL.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3860 8420 3889 8423 3901 8431 3905 8442
      3912 8445 3909 8464 3957 8456 3920 8277
      3896 8280 3894 8275 3886 8276 3886 8268
      3875 8266 3867 8276 3860 8274 3859 8275
      3858 8283 3875 8291 3872 8303 3854 8311

BINAU
Local storm report, Mar 15, 11:06 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             WHITE OAK               39.22N 84.61W
03/15/2012  M1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

MIKEG
Local storm report, Mar 15, 11:09 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     HAIL             5 WSW FINNEYTOWN        39.19N 84.59W
03/15/2012  E0.88 INCH       HAMILTON           OH   TRAINED SPOTTER

            HAIL COVERING THE GROUND NEAR INTERSECTION OF NORTH BEND
            ROAD AND CLOVER LEAF LANE.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:29 AM EDTSpecial Weather StatementILNRoss31 min
Mar 15, 3:45 AM EDTSpecial Weather StatementILNScioto30 min
Mar 15, 4:10 AM EDTSpecial Weather StatementILNRoss35 min
Mar 15, 4:49 AM EDTSpecial Weather StatementILNLicking26 min
Mar 15, 4:55 AM EDTSpecial Weather StatementILNLicking35 min
Mar 15, 5:56 AM EDTAreal Flood AdvisoryILNFairfield, Licking3 hr
Mar 15, 7:16 AM EDTSpecial Weather StatementILNFairfield, Hocking, Licking59 min
Mar 15, 7:30 AM EDTRiver Flood AdvisoryILNLicking6 hr
Mar 15, 7:34 AM EDTAreal Flood AdvisoryILNFairfield, Hocking3 hr
Mar 15, 8:07 AM EDTAreal Flood WarningILNFairfield, Licking6 hr
Mar 15, 8:49 AM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross56 min
Mar 15, 9:11 AM EDTSpecial Weather StatementILNButler, Warren64 min
Mar 15, 9:23 AM EDTSpecial Weather StatementILNAuglaize37 min
Mar 15, 10:11 AM EDTSpecial Weather StatementILNHamilton49 min
Mar 15, 10:17 AM EDTSpecial Weather StatementILNButler28 min
Mar 15, 10:18 AM EDTSevere Thunderstorm WarningILNWarren27 min
Mar 15, 10:27 AM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren3 hr
Mar 15, 10:51 AM EDTSpecial Weather StatementILNAdams, Brown, Butler, Clermont, Hamilton, Highland and 3 more54 min
Mar 15, 11:03 AM EDTFlash Flood WarningILNClermont, Hamilton, Warren2 hr
Mar 15, 11:30 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clinton, Highland, Pike, Ross and 1 more3 hr
Mar 15, 11:45 AM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more60 min
Mar 15, 11:55 AM EDTSpecial Weather StatementILNFayette, Greene, Pickaway65 min
Mar 15, 11:59 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Ross3 hr
Mar 15, 12:17 PM EDTRiver Flood AdvisoryILNLicking5 hr
Mar 15, 1:59 PM EDTAreal Flood AdvisoryILNLicking2 hr
Mar 15, 2:32 PM EDTSpecial Weather StatementILNFairfield, Pickaway58 min
Mar 15, 3:29 PM EDTSpecial Weather StatementILNMiami46 min
Mar 15, 3:49 PM EDTSpecial Weather StatementILNFayette41 min
Mar 15, 3:51 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Hamilton, Highland, Hocking and 3 more14 hr
Mar 15, 4:18 PM EDTSpecial Weather StatementILNAuglaize42 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin34 min
Mar 15, 4:48 PM EDTSpecial Weather StatementILNShelby42 min
Mar 15, 4:51 PM EDTSpecial Weather StatementILNHamilton69 min
Mar 15, 4:57 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan33 min
Mar 15, 5:07 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby38 min
Mar 15, 5:24 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby36 min
Mar 15, 5:39 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Mar 15, 5:42 PM EDTSevere Thunderstorm WarningILNLogan, Shelby48 min
Mar 15, 5:45 PM EDTSevere Thunderstorm WarningILNClermont45 min
Mar 15, 5:59 PM EDTSevere Thunderstorm WarningILNHamilton46 min
Mar 15, 6:09 PM EDTSevere Thunderstorm WarningILNBrown36 min
Mar 15, 6:20 PM EDTAreal Flood AdvisoryILNShelby115 min
Mar 15, 6:22 PM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Hamilton, Warren3 hr
Mar 15, 6:24 PM EDTSpecial Weather StatementILNButler, Hamilton, Preble51 min
Mar 15, 6:25 PM EDTSevere Thunderstorm WarningILNLogan, Shelby33 min
Mar 15, 6:29 PM EDTSevere Thunderstorm WarningILNClermont46 min
Mar 15, 6:42 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren32 min
Mar 15, 6:53 PM EDTSpecial Weather StatementILNBrown52 min
Mar 15, 7:15 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Darke, Miami, Montgomery and 1 more60 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.